Cough & Colds
-
Bioflu Tablet
₱80.00Phenylephrine HCl
Chlorphenamine Maleate
ParacetamolBioflu provides relief from the multiple symptoms of flu such as fever, body pain, colds and cough (from post-nasal drip).
* SOLD PER 20 TABLET
Rose Pharmacy Delivery Service in the Philippines – Buy your medicines, vitamins & supplements without leaving your home.
-
Decolgen Forte Tablet
₱130.00Phenylpropanolamine HCl + Chlorphenamine Maleate + Paracetamol
DECOLGEN FORTE TABLET
Powerful relief against clogged nose and headache
Decolgen? Forte is your powerful solution for the relief of clogged nose & headache. It contains
- Stronger and longer-lasting decongestant compared to other colds medicines (with Phenylephrine HCl)
- Antihistamine for runny nose and sneezing
- 500mg of paracetamol for headache
* SOLD PER 20 TABLET
Rose Pharmacy Delivery Service in the Philippines – Buy your medicines, vitamins & supplements without leaving your home.